The Levi problem for domains spread over locally convex spaces with a finite dimensional Schauder decomposition
Annales de l'Institut Fourier, Volume 26 (1976) no. 4, p. 207-237

It is proved that the Levi problem for certain locally convex Hausdorff spaces E over C with a finite dimensional Schauder decomposition (for example for Fréchet or Silva spaces with a Schauder basis) the Levi problem has a solution, i.e. every pseudoconvex domain spread over E is a domain of existence of an analytic function. It is also shown that a pseudoconvex domain spread over a Fréchet space or a Silva space with a finite dimensional Schauder decomposition is holomorphically convex and satisfies an approximation theorem of the Oka-Weil type.

Nous prouvons que le problème de Levi pour certains espaces localement convexes et séparés E sur C admettant une décomposition de Schauder de dimension finie (par exemple pour les espaces de Fréchet ou de Silva avec une base de Schauder) a une solution, c’est-à-dire tout domaine pseudo-convexe étalé sur E est un domaine d’existence d’une fonction analytique. Nous démontrons également qu’un domaine pseudoconvexe étalé sur un espace de Fréchet ou de Silva avec une décomposition de Schauder de dimension finie est holomorphiquement convexe et satisfait à un théorème d’approximation du type d’Oka-Weil.

@article{AIF_1976__26_4_207_0,
     author = {Schottenloher, Martin},
     title = {The Levi problem for domains spread over locally convex spaces with a finite dimensional Schauder decomposition},
     journal = {Annales de l'Institut Fourier},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {26},
     number = {4},
     year = {1976},
     pages = {207-237},
     doi = {10.5802/aif.638},
     zbl = {0309.32013},
     mrnumber = {58 \#1262},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1976__26_4_207_0}
}
Schottenloher, Martin. The Levi problem for domains spread over locally convex spaces with a finite dimensional Schauder decomposition. Annales de l'Institut Fourier, Volume 26 (1976) no. 4, pp. 207-237. doi : 10.5802/aif.638. http://www.numdam.org/item/AIF_1976__26_4_207_0/

[1] V. Aurich, The spectrum as envelope of holomorphy of a domain over an arbitrary product of complex lines. In : Proceedings on Infinite Dimensional Holomorphy (Lexington 1973), pp. 109-122. Springer Lecture Notes, 364 (1974). | Zbl 0278.32019

[2] G. Goeuré, Analytic functions and manifolds in infinite dimensional spaces. Amsterdam : North-Holland 1974. | Zbl 0282.32015

[3] S. Dineen, Holomorphic functions on locally convex topological vector spaces II. Pseudoconvex domains, Ann. Inst. Fourier, 23 (1973), 155-185. | Numdam | MR 58 #22652 | Zbl 0266.46019

[4] S. Dineen, Surieties and holomorphic functions in infinite dimensions. Bull. Soc. math. France, 103 (1975), 441-509. | Numdam | Zbl 0328.46045

[5] S. Dineen et Ph. Noverraz, Le problème de Levi dans certains espaces vectoriels topologiques localement convexes, C.R. Acad. Sci., Paris, 278, A (1974), 693-695. And in full length with Schottenloher, M. : Bull. Soc. math. France, 104 (1976), 87-97. | Numdam | Zbl 0334.46049

[6] K. Floret and J. Wloka, Einführung in die Theorie der lokalkonvexen Räume, Springer Lecture Notes, 56 (1968). | MR 37 #1945 | Zbl 0155.45101

[7] T. Figiel and W. B. Johnson, The approximation property does not imply the bounded approximation property, Proc. Amer. Math. Soc., 41 (1973), 197-200. | MR 49 #5782 | Zbl 0289.46015

[8] L. Gruman, The Levi problem in certain infinite dimensional vector spaces, Ill. J. Math., 18 (1974), 20-26. | MR 50 #993 | Zbl 0276.32017

[9] L. Gruman et C. O. Kiselman, Le problème de Levi dans les espaces de Banach à base, C.R. Acad. Sci., Paris, 274, A (1972), 1296-1299. | MR 45 #3759 | Zbl 0243.32017

[10] Y. Hervier, Sur le problème de Levi pour les espaces étalés banachiques, C.R. Acad. Sci., 275, A (1972), 821-824. | MR 47 #2098 | Zbl 0243.32018

[11] A. Hirschowitz, Prolongement analytique en dimension infinie, Ann. Inst. Fourier, 22 (1972), 255-292. | Numdam | MR 49 #11256 | Zbl 0224.32015

[12] L. Hörmander, An introduction to complex analysis in several variables, Princeton, Van Nostrand 1966. | Zbl 0138.06203

[13] B. Josefson, A counterexample to the Levi problem. In : Proceedings on Infinite Dimensional Holomorphy (Lexington 1973), pp. 168-177. Springer Lecture Notes, 364 (1974). | Zbl 0285.32017

[14] B. Josefson, Weak sequential convergence in the dual of a Banach space does not imply norm convergence. Arkiv för Mat., 13 (1975), 79-89. | MR 51 #11067 | Zbl 0303.46018

[15] E. Ligocka, A local factorization of analytic functions and its applications, Studia Math., 47 (1973), 239-252. | MR 50 #994 | Zbl 0261.46006

[16] J. T. Marti, Introduction to the theory of bases, Springer Tracts in Natural Philosophy, 18 (1969). | MR 55 #10994 | Zbl 0191.41301

[17] M. C. Matos, Domains of τ-holomorphy in a separable Banach space, Math. Ann., 195 (1972), 273-278. | MR 45 #2472 | Zbl 0215.48302

[18] L. Nachbin, Uniformité holomorphe et type exponentiel. In : Sém. P. Lelong, 1970/1971, pp. 216-224. Springer Lecture Notes, 205 (1971). | Zbl 0218.46024

[19] Ph. Noverraz, Pseudo-convexité, convexité polynomiale et domaines d'holomorphie en dimension infinie, Amsterdam, North-Holland, 1973. | Zbl 0251.46049

[20] Ph. Noverraz, Approximation of holomorphic or plurisubharmonic functions in certain Banach spaces. In : Proceedings on Infinite Dimensional Holomorphy (Lexington 1973), pp. 178-185. Springer Lecture Notes, 364 (1974). | Zbl 0284.46018

[21] Ph. Noverraz, Le problème de Levi dans certains espaces de Silva. Preprint.

[22] K. Oka, Domaines finis sans point critique intérieur, Jap. J. Math., 27 (1953), 97-155. | MR 17,82b | Zbl 0053.24302

[23] A. Pelczynski and P. Wojtaszcyk, Banach spaces with finite dimensional expansions of identity and universal bases of finite dimensional subspaces, Studia Math., 40 (1971), 91-108. | MR 47 #2319 | Zbl 0221.46014

[24] R. Pomès, Solution du problème de Levi dans les espaces de Silva à base, C.R. Acad. Sci., Paris, 278, A (1974), 707-710. | MR 49 #11257 | Zbl 0278.32021

[25] N. Popa, Sur le problème de Levi dans les espaces de Silva à base, C.R. Acad. Sci., Paris, 277, A (1973), 211-214. | MR 51 #8464 | Zbl 0261.32006

[26] M. Schottenloher, Über analytische Fortsetzung in Banachräumen, Math. Ann., 199 (1972), 313-336. | MR 50 #2566 | Zbl 0241.46014

[27] M. Schottenloher, The envelope of holomorphy as a functor. In : Fonctions analytiques de plusieurs variables et analyse complexe (Coll. Intern. du C.N.R.S., Paris 1972), pp. 221-230. Paris : Gauthier-Villars 1974. | Zbl 0309.46043

[28] M. Schottenloher, Bounding sets in Banach spaces and regular classes of analytic functions. In : Functional Analysis and Applications (Recife 1972), pp. 109-122. Springer Lecture Notes, 384 (1974). | Zbl 0285.46014

[29] M. Schottenloher, Riemann domains. Basic results and open questions. In : Proceedings on Infinite Dimensional Holomorphy (Lexington 1973), pp. 196-212. Springer Lecture Notes, 364 (1974). | Zbl 0281.32022

[30] M. Schottenloher, Analytic continuation and regular classes in locally convex Hausdorff spaces, Port. Math., 33 (1974), 219-250. | MR 50 #8071 | Zbl 0293.32023

[31] M. Schottenloher, Das Leviproblem in unendlichdimensionalen Räumen mit Schauderzerlegung. Habilitationsschrift, München 1974.